# SDR 97ZZZX1569

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beaver Tail Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BEAVER TAIL, NUMEROUS RIBS HAVE EXFOLIATION.
